JustAnswer のしくみ:
  • 専門家に質問
    知識豊富な専門家があらゆる質問にお答えするために常に待機しています。
  • 専門家が丁寧に対応
    E メールやサイト内オンラインメッセージなど、さまざまな手段で回答を通知。
    必要に応じてフォローアップの質問をすることもできます。
  • 満足度 100% 保証
    専門家からの回答を確認し評価をすることで、支払うかどうかを決めます。
猫山司に今すぐ質問する
猫山司
猫山司, メディカルアドバイザー
カテゴリ: 内科
満足したユーザー: 14293
経験:  医師。国立大学医学部卒業後、臨床と研究に10数年間従事
61645565
ここに 内科 に関する質問を入力してください。
猫山司がオンラインで質問受付中

White mail 46 years old. 6" 205 lbs, reasonably fit

解決済みの質問:

Hello,
white mail 46 years old. 6" 205 lbs, reasonably fit ( go to the gym about 3-4 times a week). Had an episode of alcohol withdrawal Feb 2nd and have basically not a drink since. I have not been a regular heavy drinker for years, just did a 4 day binge that got me. I did not go into seizures and the doctors said there was no evidence of any heart damage. For years I have had that condition where I get a little dizzy and winded when I walk up stairs. Blood test are good except for elevated cholesterol and triglycerides though I did not fast before the test.
I went into the doctor recently because I felt a little strange. Had been feeling a bit off for a while. He said my blood pressure was high, really high, like 180/100 or something like that and gave me an RX for lisinopril 10mg a day. That day I took 2 of those as after an hour or so it was still 170 systolic. It went down and I felt decent. I remembered that I had eaten a stupidly salty breakfast so the next day I did not take any pills. Seemed fine for most of the day but it went back up so I started taking the pills again. Pretty much one a day as prescribed.
Still getting spikes and was spending a lot of time with my BP cuff. Started to feel really strange like anxiety but with no specific worry besides the feeling I had something wrong with me...which may or may not have made my pressure go higher.
I had an impending business trip to Japan so I went back to the doctor for an EKG (was fine) and some lorazepam in case I started to freak my self out on the plane. Did not take any.
Day of my trip took one 10mg lisinopril at about 10am. Took another about a day later before going to sleep when I arrived in Japan. The day of my arrival went well.
Got about 8 hours of sleep after very little on the plane and woke up at 6am. Took another 10mg about 10am as bp was spiking a bit...maybe only 149 systolic but seemed high considering I had had a dose only about 10 hours previous. Went about my day which consists of a lot of walking and train riding around Tokyo.
Around 2pm I started to feel it again. Jittery, maybe a bit light heded. had a bp of 149 or so systolic and took another pill. Went back to my apt and went to sleep around 6pm.
woke up around 12am feeling just bit strange but it could have anxiety. right now at this moment I get 140/75 pulse 73. I feel sort of ok...almost normal. could just be axiety and side effects of lisinopril making me not feel good.
I have to add that I am a bit scared to eat much due to spiking. A lot of this seems to be salt related.
Not sure what could be wrong with me and it is starting to seem more like secondary hyper tension, but caused by what?
these are my questions and concerns:
A little worried that the lisinprol is not working well. How much can I take? Will taking more than
I am supposed to cause a rebound effect when I stop?
Concerned about the severe immediate effect eating seems to have on my bp. I am scared to eat. Can you think of any underlying causes?
what should I do?
投稿: 2 年 前.
カテゴリ: 内科
専門家:  猫山司 返答済み 2 年 前.
JASTANAWER English site is not here. Please see http://www.justanswer.com/HomePageIntegration.aspx?rpt=1020
猫山司をはじめその他名の内科カテゴリの専門家が質問受付中

内科 についての関連する質問